RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1993, Volume 184, Number 2, Pages 43–56 (Mi msb963)  

This article is cited in 1 scientific paper (total in 1 paper)

On asymptotic solutions of systems of differential equations with deviating argument in certain critical cases

S. D. Furta


Abstract: Sufficient conditions are found for the existence of particular solutions of the system
$$ \dot x(t) =f(x(t),x(t+t_1),…,x(t+t_k)),\qquad x\in \mathbb R^n, $$
that converge to the critical point $x=0$ as $t\to+\infty$ or as $t\to-\infty$, but not exponentially.

Full text: PDF file (1290 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 78:1, 175–186

Bibliographic databases:

UDC: 517.928
MSC: Primary 34K25; Secondary 34D99, 92D25
Received: 26.09.1991

Citation: S. D. Furta, “On asymptotic solutions of systems of differential equations with deviating argument in certain critical cases”, Mat. Sb., 184:2 (1993), 43–56; Russian Acad. Sci. Sb. Math., 78:1 (1994), 175–186

Citation in format AMSBIB
\Bibitem{Fur93}
\by S.~D.~Furta
\paper On asymptotic solutions of systems of differential equations with deviating argument in certain critical cases
\jour Mat. Sb.
\yr 1993
\vol 184
\issue 2
\pages 43--56
\mathnet{http://mi.mathnet.ru/msb963}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1214943}
\zmath{https://zbmath.org/?q=an:0810.34065}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 78
\issue 1
\pages 175--186
\crossref{https://doi.org/10.1070/SM1994v078n01ABEH003463}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994NR97600011}


Linking options:
  • http://mi.mathnet.ru/eng/msb963
  • http://mi.mathnet.ru/eng/msb/v184/i2/p43

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Kozlov, S. D. Furta, “On solutions with generalized power asymptotics to systems of differential equations”, Math. Notes, 58:6 (1995), 1286–1293  mathnet  crossref  mathscinet  zmath  isi
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:237
    Full text:76
    References:41
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020